advertisement
Question
Posted by: Sue | 2010/07/12

Livifem - earlier post

Good Morning,

I have just turned 40, healthy with no ailments other than suffering from migraines, I was on the pill (YAZ) to relieve heavy periods, but stopped taking it two months ago. About 5 months back, after suffering from hot flushes, night sweats and depression, I went to my GP who ordered blood tests. The tests showed that my Estrogen was less than 44. The results didn''t show menopause as the FSH was normal. I then went to my Gynae with the test results, and he put me on Livifem and said I was in premature menopause. I have always had regular (if heavy) periods on a 28 day cycle, but my Gynae disregarded this and said I must be on the Livifem anyway.
Since being on Livifem, the hot flushes have gone, but I suffer headaches daily and more frequent migraines. my periods are still on a regular 28 day cycle as they always have been. I have now been on Livifem since March this year.
The headaches are very hard to put up with and are interfering with my abiliy to work on a daily basis, and i am taking far too many painkillers.
Should I be on Livifem? (my Gynae is at retirement age and set in his ways, and wont listen to me) Is there something else I can take? I dont mind trying natrual or hoemopathic meds if they will work. The only other medication I take is 10mg Trepilene once a day for Migraine prevention, which I have been on for the last 5 years.

man thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your FSH was normal, then you are not menopausal. Hot flushes can start before you are actually menopausal but are not usually frequent then. I would suggest that you have your thyroid function checked. You culd stop the Livifem and see if the hot flushes come back.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jenny | 2014/01/28

I started taking livifem 5 days ago and am getting itchy pimple like spots on my back and arms and chest. Could this be a side effect? A few years ago I got a bad raw rash under my nose from the hrt I was taking! and as soon as I stopped taking the tablets the rash went away. Could I be prone to skin reactions from any HRT?.

Reply to jenny
Posted by: gynaedoc | 2010/07/15

If your FSH was normal, then you are not menopausal. Hot flushes can start before you are actually menopausal but are not usually frequent then. I would suggest that you have your thyroid function checked. You culd stop the Livifem and see if the hot flushes come back.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement